Alert archive / Indiana / Tornado Warnings in 2010

Tornado Warning 4, NWS Northern Indiana

May 13, 2010Grant County, Huntington County, Wells County, Indiana

NWS Northern Indiana issued this tornado warning at May 13, 2010, 10:30 PM EDT for Grant County, Huntington County, Wells County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2010, 10:30 PM EDT (02:30 UTC)
Expired
May 13, 2010, 11:00 PM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Grant County, IN, Huntington County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1691 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
2.0
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WFUS53 KIWX 140230
TORIWX
INC053-069-179-140300-
/O.NEW.KIWX.TO.W.0004.100514T0230Z-100514T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 PM EDT THU MAY 13 2010

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN GRANT COUNTY IN CENTRAL INDIANA...
  SOUTHERN HUNTINGTON COUNTY IN NORTHEAST INDIANA...
  WELLS COUNTY IN NORTHEAST INDIANA...

* UNTIL 1100 PM EDT

* AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION. 5 MILES SOUTHEAST OF LA
  FONTAINE...OR 6 MILES NORTH OF MARION...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VAN BUREN...LANDESS...PLEASANT PLAIN...LANCASTER...MAJENICA...
  WARREN...MCNATTS...PLUM CREEK...BUCKEYE...MOUNT ZION...ROCKFORD...
  KEYSTONE...LIBERTY CENTER...DILLMAN AND PONETO.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4058 8567 4067 8571 4067 8565 4070 8565
      4087 8521 4059 8513
TIME...MOT...LOC 0230Z 260DEG 35KT 4064 8559

$$


ARNOTT
1 follow-up statement
087 
WWUS53 KIWX 140248
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1048 PM EDT THU MAY 13 2010

INC053-140258-
/O.CAN.KIWX.TO.W.0004.000000T0000Z-100514T0300Z/
GRANT IN-
1048 PM EDT THU MAY 13 2010

...THE TORNADO WARNING FOR NORTHEASTERN GRANT COUNTY IS CANCELLED...

AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED 
OUT OF THE COUNTY AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

LAT...LON 4062 8545 4076 8547 4084 8520 4065 8515
TIME...MOT...LOC 0248Z 258DEG 34KT 4068 8538

$$

INC069-179-140300-
/O.CON.KIWX.TO.W.0004.000000T0000Z-100514T0300Z/
HUNTINGTON IN-WELLS IN-
1048 PM EDT THU MAY 13 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR CENTRAL
WELLS AND SOUTHEASTERN HUNTINGTON COUNTIES...

AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE
STORM WAS LOCATED OVER EXTREME SOUTHEASTERN HUNTINGTON COUNTY...OR
ABOUT 13 MILES WEST OF BLUFFTON...AND MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  BUCKEYE...MOUNT ZION...ROCKFORD...LIBERTY CENTER...PONETO...
  TRAVISVILLE...WELLSBURG...NORTH OAKS...MURRAY AND UNIONDALE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 4062 8545 4076 8547 4084 8520 4065 8515
TIME...MOT...LOC 0248Z 258DEG 34KT 4068 8538

$$



ARNOTT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at May 13, 7:17 PM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, May 13, 7:17 PM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
717 PM EDT THU MAY 13 2010

.AVIATION /00Z TAFS/...

VFR CONDITIONS ATTM AT BOTH TERMINALS AHEAD OF A SURFACE COLD
FRONT MOVING EAST OVER CENTRAL ILLINOIS. UPSTREAM SATELLITE AND
OBSERVATIONS CONFIRM SOME MVFR STCU BACK OVER NORTHERN
MO...EASTERN IA...EXTENDING EAST INTO SOUTHERN WI AND NORTHERN IL.
AT THE SAME TIME REGIONAL RADAR IMAGERY SHOWS A CONVECTIVE COMPLEX
OVER SOUTHEASTERN MO...WITH THE UPPER FLOW PATTERN INDICATING THAT
THIS FEATURE WILL RIDE NORTHEAST TOWARDS OUR AREA TONIGHT.

AT SBN...LAKE ENHANCED BOUNDARY HAS PUSHED SOUTH AND EAST OF THE
TERMINAL AND WITH THE WINDSHIFT TO NORTHWEST DON/T SEE MUCH OF A
CHANCE FOR ANY PRECIP. DO SEE A WINDOW OF OPPORTUNITY AFTER ABOUT
4Z FOR SOME OF THAT UPSTREAM MVFR STCU TO BRIEFLY IMPACT THE TAF
SITE BEFORE MORE SUBSTANTIAL CLEARING WORKS IN TOWARDS DAYBREAK.

AT FWA...WHILE A STRAY POP UP SHRA/TSRA IS NOT OUT OF THE QUESTION
THIS EVENING...THE PROBABILITY OF OCCURRENCE IS QUITE LOW AND
EXPECT VFR CONDITIONS TO PERSIST. AFTER MIDNIGHT...HOWEVER...THE
MO CONVECTIVE COMPLEX WILL LIKELY MAKE A RUN AT THIS SITE AND HAVE
INCLUDED A PERIOD OF SHRAS IN THE VERY EARLY MORNING HOURS...ALONG
WITH DETERIORATION TO MVFR CIGS. CAN/T RULE OUT THUNDER WITH ANY
ACTIVITY THAT DOES ARRIVE...BUT WILL ONLY INCLUDE CB MENTION AT
THIS TIME AS TIMING OF ARRIVAL DOESN/T FAVOR MUCH THUNDER. THIS
ACTIVITY SHOULD CLEAR OUT TOWARDS DAYBREAK WITH VFR CONDITIONS
RETURNING.

FOR THE DAY ON FRIDAY EXPECT JUST A FEW CU AS HIGH PRESSURE BUILDS
INTO THE REGION.

WINDS HAVE RECENTLY SHIFTED NORTHWEST AT SBN AND WILL GRADUALLY
BACK WESTERLY OVERNIGHT AROUND 10KTS. EXPECT SOUTHWEST WINDS 15KTS
TO SLOWLY VEER WESTERLY 10-15KTS FOR THE OVERNIGHT AT FWA. FOR
FRIDAY...WESTERLY WINDS WILL INCREASE TO 15G25KTS BY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 458 PM EDT THU MAY 13 2010/

UPDATED...
NEGATIVES TO CONVECTIVE INITIATION MENTIONED IN PREVIOUS SHORT
TERM DISCUSSION APPEAR TO BE WINNING OUT AS PRE-FRONTAL OUTFLOW
BOUNDARIES CONT TO MIX OUT THIS AFTN DIMINISHING FORCING
MECHANISMS. THUS HAVE REMOVED REMAINDER OF TORNADO WATCH FROM OUR
CWA AND CONTD TREND OF LOWERING POPS FOR LATE THIS AFTN AND TNGT.

PREV DISCUSSION... /ISSUED 416 PM EDT THU MAY 13 2010/

SHORT TERM.../TONIGHT/

WARM FRONT HAS LIFTED NORTH INTO MI THIS AFTERNOON LEAVING CWA IN
UNSTABLE WARM SECTOR OF LOW PRESSURE SYSTEM OVER THE UPR MS VALLEY.
TRAILING CDFNT MOVG THROUGH MID MS VALLEY WILL MOVE EAST ACROSS OUR
CWA OVERNIGHT. AIRMASS IMMEDIATELY AHEAD OF CDFNT OVER IL IS NOT AS
UNSTABLE AS IN OUR AREA DUE TO LINGERING AFFECTS OF MORNING
CONVECTION. MODIFIED TAMDAR SOUNDING FROM SBN THIS AFTN ALSO SHOWING
WK CAPPING AROUND 6000FT OVER OUR AREA. THIS AND LACK OF A FOCUSING
MECHANISM HAS PREVENTED DEEP CONVECTION IN OUR CWA MUCH OF THE DAY.
GIVEN THESE NEGATIVES, HAVE LOWERED POPS INTO CHC RANGE FOR THIS
AFTN/EVE. ANY STORMS THAT DO DVLP WILL STILL HAVE POTENTIAL TO
BECOME SVR WITH VERY UNSTABLE CONDITIONS AND STRONG DEEP LAYER SHEAR
AND ALSO WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL AS PRECIP WATER
VALUES POOLING AROUND 1.6 INCHES. HWVR, GIVEN LACK OF WIDESPREAD
HEAVY RAIN OVERNIGHT AND QUESTIONABLE COVERAGE OF CONVECTION AHEAD
OF TONIGHT'S FRONT, HAVE DECIDED TO DROP AREAL FLOOD WATCH. TRIMMED
WRN PORTION OF TORNADO WATCH #167 EARLIER, AND AS APPEARS BEST
FORCING MECHANISM ALONG PRE-FRONTAL TROF MOVG INTO SERN INDIANA
AND NORTH CENTRAL OH ATTM, WILL PRBLY BE ABLE TO DROP REMAINDER
EARLY.

LONG TERM.../FRIDAY THROUGH THURSDAY/
NO SGFNT CHANGES MADE IN THIS PERIOD. HIGH PRESSURE WILL BUILD EAST
FROM THE PLAINS ON FRIDAY PROVIDING DRY WX. CAA WILL RESULT IN
CONSIDERABLY COOLER TEMPS WITH WITH HIGHS OVER MOST OF THE CWA IN
THE U60S. COOL TEMPS AND FAIR WX SHOULD PERSIST OVER THE WEEKEND AS
HIGH PRESSURE MOVES ACROSS THE GRTLKS.

PERSISTENT WRN TROF EXPECTED TO MOVE EAST TO THE WRN GRTLKS/MS
VALLEY BY MONDAY AS RIDGING DVLPS OVER THE ROCKIES. THIS SYSTEM
SHOULD CLOSE OFF IN OUR REGION BRINGING A GOOD CHC OF RAIN MON/TUE.
ECMWF/GFS CONT TO HAVE POOR RUN-RUN CONTINUITY AND CONSIDERABLE
DIFFERENCES ON TRACK OF ASSOCIATED SFC LOW. THUS, WITH THESE
UNCERTAINTIES, MADE LITTLE CHANGE TO THIS PORTION OF THE FORECAST.
TIMING OF PRECIP AFFECTING THE AREA STILL LOOKS BEST FOR MON-MON
NGT, SO DID BUMP POPS UP A BIT MORE IN THESE PERIODS.

THIS SYSTEM IS EXPECTED TO MOVE EAST OF THE AREA BY WED/THU. AGAIN
GFS/ECMWF HAVE CONSIDERABLE TIMING DIFFERENCES. LEANED AGAINST FAST
BIASED GFS AND TOWARD SLOWER ECMWF WITH TEMPS BLO 12Z MEX
FORECASTS...HWVR GIVEN MODEL DIFFERENCES LEFT POPS OUT OF WED FCST
AND STARTED OUT THE NEW DAY7 DRY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...JT
LONG TERM...JT
AVIATION...ARNOTT
Hazardous weather outlook, May 13, 7:24 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
724 PM EDT THU MAY 13 2010

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-142330-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
724 PM EDT THU MAY 13 2010 /624 PM CDT THU MAY 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE SMALL
HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREA RIVERS MAY BE NEAR OR ABOVE FLOOD STAGE THROUGH THE WEEKEND.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY. IT IS TOO EARLY TO
DETERMINE WHETHER SEVERE STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-142330-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
724 PM EDT THU MAY 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 8 PM EDT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE SMALL
HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY. IT IS TOO EARLY TO
DETERMINE WHETHER SEVERE STORMS WILL BE POSSIBLE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

ARNOTT

In the hours before

Special weather statement, May 13, 9:54 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
954 PM EDT THU MAY 13 2010

INZ023>026-032-140230-
GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-WELLS IN-
954 PM EDT THU MAY 13 2010

AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF PERU...MOVING EAST AT 40
MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WABASH...
  HUNTINGTON...
  LA FONTAINE...
  ANDREWS...
  SOMERSET...
  TREATY...JALAPA AND SPEICHERVILLE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4058 8587 4057 8605 4077 8609 4101 8541
      4101 8535 4093 8534 4093 8531 4069 8521
      4055 8587
TIME...MOT...LOC 0154Z 252DEG 37KT 4068 8590

ARNOTT
Special weather statement, May 13, 10:26 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 PM EDT THU MAY 13 2010

INZ018-025>027-032-033-OHZ015-024-140300-
ADAMS IN-ALLEN IN-BLACKFORD IN-GRANT IN-HUNTINGTON IN-PAULDING OH-VAN
WERT OH-WELLS IN-
1026 PM EDT THU MAY 13 2010

AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MARKLE TO 7 MILES NORTH OF VAN BUREN TO SWEETSER...MOVING EAST AT 40
MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  OSSIAN...
  BLUFFTON...
  VAN BUREN...MARKLE AND PLUM CREEK...
  YODER...NINE MILE AND ROCKFORD...
  BUCKEYE AND MCNATTS...
  HESSEN CASSEL AND MIDDLETOWN...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4067 8565 4095 8546 4116 8450 4088 8456
      4072 8472 4072 8480 4065 8480 4060 8484
      4055 8587
TIME...MOT...LOC 0226Z 257DEG 37KT 4089 8538 4071 8551
          4063 8566

ARNOTT

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 9:54 PM EDTSpecial Weather StatementIWXHuntington, Miami, Wabash36 min
May 13, 10:26 PM EDTSpecial Weather StatementIWXAdams, Huntington, Wells34 min
May 13, 10:57 PM EDTTornado WarningIWXAdams, Wells23 min
May 14, 12:36 AM EDTTornado WarningIWXBlackford, Grant, Wells39 min
May 14, 12:43 AM EDTSpecial Weather StatementIWXAdams, Allen, Huntington, Wells62 min
May 14, 1:10 AM EDTSpecial Weather StatementIWXAdams65 min
May 14, 1:27 AM EDTTornado WarningIWXAdams41 min
May 14, 4:26 AM EDTSmall Craft AdvisoryIWX11 hr

Nearby

Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.